Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Calculus of clovers and finite type invariants of 3–manifolds

Stavros Garoufalidis, Mikhail Goussarov and Michael Polyak

Geometry & Topology 5 (2001) 75–108

DOI: 10.2140/gt.2001.5.75

Forward citations
E Auclair, C Lescop, Clover calculus for homology 3-spheres via basic algebraic topology, Algebraic & Geometric Topology 5 (2005) 71
D Cheptea, K Habiro, G Massuyeau, A functorial LMO invariant for Lagrangian cobordisms, Geometry & Topology 12 (2008) 1091
S Garoufalidis, J Levine, Homology surgery and invariants of 3–manifolds, Geometry & Topology 5 (2001) 551
S Garoufalidis, J Levine, Concordance and 1–loop clovers, Algebraic & Geometric Topology 1 (2001) 687
S Garoufalidis, Periodicity of Goussarov–Vassiliev knot invariants, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2002) 43
S Garoufalidis, Whitehead doubling persists, Algebraic & Geometric Topology 4 (2004) 935
S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geometry & Topology 8 (2004) 115
K Habiro, G Massuyeau, Symplectic Jacobi diagrams and the Lie algebra of homology cylinders, Journal of Topology 2 (2009) 527
A Kricker, A surgery formula for the 2–loop piece of the LMO invariant of a pair, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2002) 161
C Lescop, Surgery formulae for finite type invariants of rational homology 3–spheres, Algebraic & Geometric Topology 9 (2009) 979
J Levine, Homology cylinders: an enlargement of the mapping class group, Algebraic & Geometric Topology 1 (2001) 243
J Levine, Labeled binary planar trees and quasi-Lie algebras, Algebraic & Geometric Topology 6 (2006) 935
G Massuyeau, Cohomology rings, Rochlin function, linking pairing and the Goussarov–Habiro theory of three-manifolds, Algebraic & Geometric Topology 3 (2003) 1139
S Matveev, M Polyak, Cubic complexes and finite type invariants, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2002) 215
J Meilhan, On surgery along Brunnian links in 3–manifolds, Algebraic & Geometric Topology 6 (2006) 2417
J Meilhan, Borromean surgery formula for the Casson invariant, Algebraic & Geometric Topology 8 (2008) 787
T Ohtsuki, Problems on invariants of knots and 3–manifolds, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2004) 377
R Schneiderman, Stable concordance of knots in 3–manifolds, Algebraic & Geometric Topology 10 (2010) 373